Skip to Main content Skip to Navigation
Journal articles

Stationary reaction-diffusion systems in L^1 revisited

Abstract : We prove existence of L 1-weak solutions to the reaction-di↵usion system obtained as a stationary version of the system arising for the evolution of concentrations in a reversible chemical reaction, coupled with space di↵usion. This extends a previous result by the same authors where restrictive assumptions on the number of chemical species are removed.
Document type :
Journal articles
Complete list of metadata

https://hal.univ-lorraine.fr/hal-03276160
Contributor : El Haj Laamri <>
Submitted on : Thursday, July 1, 2021 - 5:48:59 PM
Last modification on : Wednesday, August 25, 2021 - 10:26:06 AM

File

Stationnay-reaction-diffusion-...
Files produced by the author(s)

Identifiers

Citation

El Haj Laamri, Michel Pierre. Stationary reaction-diffusion systems in L^1 revisited. Discrete and Continuous Dynamical Systems - Series S, American Institute of Mathematical Sciences, 2020, 14 (2), pp.455 - 464. ⟨10.3934/dcdss.2020355⟩. ⟨hal-03276160⟩

Share

Metrics

Record views

45

Files downloads

48